# SDR ASAA2015013010496

- Difficulty date: January 30, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 30,886 hours, 9,347 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fault Code
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000 FOUND ECONOMIC FAULT MESSAGE 73-31372, UPPER EGT SECTORS READING HIGH ON NR 2 ENGINE.  ACFT GROUNDED.  ACCOMPLISHED TC 78273000,  FAULTS NOT PRESENT.
